# SDR CA140528004

- Difficulty date: May 27, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 20,342 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) FUMES WERE REPORTED IN CABIN BY FLIGHT CREW AND IFS- FUMES ATTRIBUTED TO A PACK FAIL.  NO SMOKE WAS CITED.  FLIGHT CREW DECLARED AN EMERGENCY WITH ATC UPON RETURNING. PAX REACTION WAS REPORTED GENERALLY AS GOOD.  BOTH IFS AND FLIGHT CREW REPORTED FEELING ILL AS A RESULT OF EVENT.  LT PACK ACM REPLACED IAW AMM 21-51-05 FOUND AT FAULT NR 1 & NR 2 ENGINE C/O RUNS OPERATED BOTH PACKS NO FAULTS, DETAILS: LT CONDENSER/REHEATER REPLACED IAW AMM 21-51-06 LT ACM REPLACED IAW AMM 21-51-05, LT DUAL HEAT EXCHANGER REPLACED IAW AMM 21-51-04.  LT PACK FLOW CONTROL VALVE AND ATTACHING DUCTING REINSTALLED IAW AMM 21-51-01-400-801-A NR 1 ENGINE GROUND RUN C/O FOR LT ACM REPLACEMENT, NO SMELLS EVIDENT ON ENGINE RUN.
